Alert archive / North Carolina / Beach Hazards Statements in 2022

Beach Hazards Statement 43, NWS Newport/Morehead City, NC

September 9, 20224 counties in North Carolina

NWS Newport/Morehead City, NC issued this beach hazards statement at Sep 9, 2022, 8:32 PM EDT for 4 counties in North Carolina. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2022, 8:32 PM EDT (00:32 UTC)
Expired
Sep 10, 2022, 8:00 PM EDT
In force
23 hr
Issued by
NWS Newport/Morehead City, NC

Counties Carteret County, NC, Dare County, NC, Hyde County, NC, Onslow County, NC

The radar

The Morehead City radar (KMHX), 61 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2022-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2022-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

362 
WHUS42 KMHX 100032
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
832 PM EDT Fri Sep 9 2022

NCZ195-199-101245-
/O.NEW.KMHX.BH.S.0043.220910T0032Z-220911T0000Z/
/O.CON.KMHX.CF.Y.0014.000000T0000Z-220910T0300Z/
West Carteret-Coastal Onslow-
832 PM EDT Fri Sep 9 2022

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING...
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...For the Coastal Flood Advisory, up to 2 feet of 
  inundation above ground level in low-lying areas near shorelines
  and tidal waterways. For the Beach Hazards Statement, dangerous
  rip currents.

* WHERE...West Carteret and Coastal Onslow Counties.

* WHEN...For the Coastal Flood Advisory, until 11 PM EDT this 
  evening. For the Beach Hazards Statement, through Saturday 
  evening.

* IMPACTS...Up to 2 feet of inundation above ground level is 
  possible in low-lying areas near shorelines and tidal waterways 
  resulting in a low threat of property damage. Some roads and low
  lying property including parking lots, parks, lawns, and homes 
  adjacent to the waterfront will experience shallow flooding. Rip
  currents can sweep even the best swimmers away from shore into 
  deeper water.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 2 PM Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.

&&

Time of high total tides are approximate to the nearest hour.

Beaufort Marine Lab NC
MLLW Categories - Minor 5.0 ft, Moderate 5.5 ft, Major 6.5 ft
MHHW Categories - Minor -0.8 ft, Moderate -0.3 ft, Major 0.7 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 09/08 PM     5.3       -0.5        1.3        1      Minor    
 10/08 AM     4.5       -1.3        1.1        1       None    
 10/09 PM     4.7       -1.1        0.8        1       None    
 11/09 AM     4.4       -1.4        0.8        1       None    
 11/10 PM     4.4       -1.4        0.7        1       None    
 12/10 AM     4.3       -1.5        0.6        1       None

&&

$$

NCZ196-203>205-101245-
/O.NEW.KMHX.BH.S.0043.220910T0032Z-220911T0000Z/
/O.CON.KMHX.CF.Y.0014.000000T0000Z-220910T0300Z/
East Carteret-Northern Outer Banks-Ocracoke Island-
Hatteras Island-
832 PM EDT Fri Sep 9 2022

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING...
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...For the Coastal Flood Advisory, up to two feet of
  inundation above ground level in low-lying areas near shorelines
  and tidal waterways and minor ocean overwash. For the Beach 
  Hazards Statement, dangerous rip currents and large breaking 
  waves in the surf zone.

* WHERE...East Carteret County, and Northern Outer Banks, 
  Ocracoke Island and Hatteras Island.

* WHEN...For the Coastal Flood Advisory, until 11 PM EDT this 
  evening. For the Beach Hazards Statement, through Saturday 
  evening.

* IMPACTS...Up to 2 feet of inundation above ground level is
  possible in low-lying areas near shorelines and tidal waterways
  resulting in a low threat of property damage. Some roads and low
  lying property including parking lots, parks, lawns, and homes
  adjacent to the waterfront will experience shallow flooding.
  Minor dune overwash could also inundate some ocean adjacent
  roads and properties. Rip currents can sweep even the best 
  swimmers away from shore into deeper water. Dangerous shore 
  break can throw a swimmer or surfer head first into the bottom 
  causing neck and back injuries.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 2 PM Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help. 

Shore break occurs when waves break directly on the beach. It is
extremely important to protect your head and neck whenever you
are in breaking waves by keeping your hands in front of you at
all times.

&&

Time of high total tides are approximate to the nearest hour.

Beaufort Marine Lab NC
MLLW Categories - Minor 5.0 ft, Moderate 5.5 ft, Major 6.5 ft
MHHW Categories - Minor -0.8 ft, Moderate -0.3 ft, Major 0.7 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 09/08 PM     5.3       -0.5        1.3        1      Minor    
 10/08 AM     4.5       -1.3        1.1        1       None    
 10/09 PM     4.7       -1.1        0.8        1       None    
 11/09 AM     4.4       -1.4        0.8        1       None    
 11/10 PM     4.4       -1.4        0.7        1       None    
 12/10 AM     4.3       -1.5        0.6        1       None

Duck NC
MLLW Categories - Minor 5.5 ft, Moderate 6.0 ft, Major 6.5 ft
MHHW Categories - Minor 1.8 ft, Moderate 2.3 ft, Major 2.8 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 09/07 PM     5.6        1.9        1.3        7      Minor    
 10/08 AM     4.6        0.9        0.6        6       None    
 10/08 PM     4.7        1.0        0.4        6       None    
 11/09 AM     4.5        0.8        0.3        5       None    
 11/09 PM     4.4        0.7        0.3        5       None    
 12/09 AM     4.5        0.8        0.3        5       None

&&

$$
3 follow-up statements
740 
WHUS42 KMHX 100158
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
958 PM EDT Fri Sep 9 2022

NCZ195-199-101400-
/O.CAN.KMHX.CF.Y.0014.000000T0000Z-220910T0300Z/
/O.CON.KMHX.BH.S.0043.000000T0000Z-220911T0000Z/
West Carteret-Coastal Onslow-
958 PM EDT Fri Sep 9 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY
EVENING...
...COASTAL FLOOD ADVISORY IS CANCELLED...

* WHAT...Dangerous rip currents.

* WHERE...Crystal Coast beaches.

* WHEN...Through Saturday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 2:00 PM Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.

&&

$$

NCZ196-203>205-101400-
/O.CAN.KMHX.CF.Y.0014.000000T0000Z-220910T0300Z/
/O.CON.KMHX.BH.S.0043.000000T0000Z-220911T0000Z/
East Carteret-Northern Outer Banks-Ocracoke Island-
Hatteras Island-
958 PM EDT Fri Sep 9 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY
EVENING...
...COASTAL FLOOD ADVISORY IS CANCELLED...

* WHAT...Dangerous rip currents and large breaking waves in the 
  surf zone.

* WHERE...The beaches from Duck to Cape Lookout.

* WHEN...Through Saturday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water. Dangerous shore break can throw 
  a swimmer or surfer head first into the bottom causing neck 
  and back injuries.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 2:00 PM Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help. 

Shore break occurs when waves break directly on the beach. It is
extremely important to protect your head and neck whenever you
are in breaking waves by keeping your hands in front of you at
all times.

&&

$$
423 
WHUS42 KMHX 100814
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
414 AM EDT Sat Sep 10 2022

NCZ195-199-102300-
/O.CON.KMHX.BH.S.0043.000000T0000Z-220911T0000Z/
West Carteret-Coastal Onslow-
414 AM EDT Sat Sep 10 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Dangerous rip currents.

* WHERE...Crystal Coast beaches.

* WHEN...Through Saturday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 2:00 PM today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.

&&

$$

NCZ196-203>205-102300-
/O.CON.KMHX.BH.S.0043.000000T0000Z-220911T0000Z/
East Carteret-Northern Outer Banks-Ocracoke Island-
Hatteras Island-
414 AM EDT Sat Sep 10 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Dangerous rip currents and large breaking waves in the 
  surf zone.

* WHERE...The beaches from Duck to Cape Lookout.

* WHEN...Through Saturday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water. Dangerous shore break can throw 
  a swimmer or surfer head first into the bottom causing neck 
  and back injuries.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 2:00 PM today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help. 

Shore break occurs when waves break directly on the beach. It is
extremely important to protect your head and neck whenever you
are in breaking waves by keeping your hands in front of you at
all times.

&&

$$
727 
WHUS42 KMHX 110010
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
810 PM EDT Sat Sep 10 2022

NCZ195-199-120000-
/O.EXP.KMHX.BH.S.0043.000000T0000Z-220911T0000Z/
/O.NEW.KMHX.BH.S.0044.220911T0010Z-220912T0000Z/
West Carteret-Coastal Onslow-
810 PM EDT Sat Sep 10 2022

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING...

* WHAT...Dangerous rip currents.

* WHERE...Crystal Coast beaches.

* WHEN...Through Sunday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 3:00 PM Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.

&&

$$

Martin

NCZ196-203>205-120000-
/O.EXP.KMHX.BH.S.0043.000000T0000Z-220911T0000Z/
/O.NEW.KMHX.BH.S.0044.220911T0010Z-220912T0000Z/
East Carteret-Northern Outer Banks-Ocracoke Island-
Hatteras Island-
810 PM EDT Sat Sep 10 2022

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING...

* WHAT...Dangerous rip currents and large breaking waves in the 
  surf zone.

* WHERE...The beaches from Duck to Cape Lookout.

* WHEN...Through Sunday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water. Dangerous shore break can throw 
  a swimmer or surfer head first into the bottom causing neck 
  and back injuries.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 3:00 PM Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help. 

Shore break occurs when waves break directly on the beach. It is
extremely important to protect your head and neck whenever you
are in breaking waves by keeping your hands in front of you at
all times.

&&

$$

Martin

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Sep 9, 7:34 PM EDT, 58 minutes earlier.

Area forecast discussion, Sep 9, 7:34 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
734 PM EDT Fri Sep 9 2022

.SYNOPSIS...
Unsettled weather returns this weekend into early next week as
moisture surges northward in advance of a slowly moving cold
front. The front is expected to move through by the middle of
next week with high pressure building in mid to late week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 725 PM Fri...No changes in the previous forecast. Surface
trough is holding offshore and extending into southern South
Carolina, well delineated on regional radar mosaics. Hi-res
guidance continues to suggest at least some modest increase in
shower activity after midnight as trough axis lifts towards the
Crystal Coast, with some locally heavy downpours possible as
PWATs continue to climb north of 2 inches.

Prev disc...Upper ridging continues along the eastern seaboard
while an upper low remains quasi-stationary over Louisiana
overnight which is advecting deep Gulf moisture into the
Southeast. At the sfc, high pressure continues to ridge into the
area from the north while slowly sliding eastward overnight as
Hurricane Earl rapidly lifts NE into the Northern Atlantic. The
combination of moisture advecting nwd to the area and a
convergence associated with a weak inverted trough pushing
onshore under the base of the high will bring increasing rain
chances after midnight. Southern areas will have the best chance
of receiving appreciable rainfall as high pressure remains
stronger across NE NC. Lows tonight will be in the mid 60s
inland to mid 70s along the coast.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
As of 400 PM Friday...Deep moisture continues to lift into the
area Saturday as the upper low across the deep South opens and
lifts northward in advance of a robust upper trough digging into
the Central Plains. Upper ridging continues along the eastern
seaboard while the sfc high continue to slide off the Delmarva
Peninsula. Showers expected across much of the area with
southern and western sections having the highest PoPs while NE
sections will continue to have some influence from the ridge
sliding offshore. PW values increase to around 2" by Saturday
and could see locally heavy precip with stronger storms. The
severe threat is minimal as instability and shear will be
limited. Clouds and precip will keep highs in the low to mid
80s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As of 325 AM Fri...Trends in the models are wetter for the
weekend as a warm front pushes northward into the area. The next
slow moving cold frontal system will move into the area early
next week, bringing with it the potential for a period of more
unsettled weather.

Saturday night through Sunday...Moisture should spread
northeast Saturday night and Sunday as the high moves off of
the coast with scattered showers/possible thunderstorms expected
area wide.

Sunday night into Wednesday...As a slow moving cold front moves
into the area, scattered to numerous showers/possible
thunderstorms are expected as deep moisture advection occurs in
response to the upper level trough moving closer. Lingering
showers will be possible on Wednesday depending on timing of the
cold frontal passage.

Thursday...Drier weather is expected as high pressure builds
into the area behind the front.

Temperatures through this period will remain right around
average with highs in the low to mid 80s, and lows in the 60s
to low 70s.

&&

.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /through Saturday/...
As of 730 PM Fri...VFR conditions prevail across area terminals
this evening as weak high pressure remains in control, impinging
on a weak surface trough lingering about 20 miles offshore. VFR
conditions continue through most of the overnight hours, but as
surface trough slowly lifts north cigs are expected to drop to
MVFR from south to north. A few showers may accompany this
feature before sunrise with some heavy rainfall possible, with
highest confidence at OAJ.

Shower activity will continue to expand north through Friday
with MVFR conditions impacting all except terminals from PGV
north, as well as OBX terminals. Easterly winds may gust as high
as 15-20 kt.

LONG TERM /Saturday through Tuesday/...
As of 325 AM Fri...Scattered to numerous at times, showers and
possible thunderstorms will occur through the period and produce
occasional sub VFR conditions.

&&

.MARINE...
SHORT TERM /Through Saturday/...
As of 420 PM Friday...High pressure to the north with Hurricane
Earl lifting NE into the North Atlantic will continue to bring
rough conditions across the waters through the short term. NE
winds around 15-20 kt with high gusts this afternoon gradually
becoming ely and weakens some overnight as the high gradually
slides offshore. Long period swell will continue to bring
seas around 5-8 ft tonight but seas will slowly begin to subside
Saturday as Earl moves farther away from the area.

LONG TERM /Saturday night through Wednesday/...
As of 325 AM Fri...Though winds are expected to be 10-15 kt
through the period, hurricane swell will be slow to dissipate
with elevated seas AOA 6 ft expected into early next week,
especially north of Cape Lookout where they could persist into
Tue. E to SE flow Sat and Sunday will veer to the S and SW Mon
and Tue.

&&

.TIDES/COASTAL FLOODING...
As of 325 AM Fri...Long period swell from very distant
Hurricane Earl will continue to build across the waters, peaking
this weekend into early next week. This will lead to a few
coastal threats.

High rip current risk along the beaches continues today. The
elevated rip current threat will likely persist into early next
week. Strong shorebreak will also be a threat the next few
days, mainly north of Cape Lookout.

Persistent long period easterly swell, high astronomical tides,
and wave run up may lead to minor oceanside coastal flooding
during times of high tide this evening through at least Sat.
Areas more likely to be impacted will be north of Cape Hatteras.
In addition, locally minor ocean overwash is possible for
locations north of Cape Hatteras where dune structure is
vulnerable.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
     196-199-203>205.
     Coastal Flood Advisory until 11 PM EDT this evening for NCZ195-
     196-199-203>205.
MARINE...Small Craft Advisory until 6 AM EDT Tuesday for AMZ150-156.
     Small Craft Advisory until 6 PM EDT Tuesday for AMZ152-154.
     Small Craft Advisory until 6 AM EDT Sunday for AMZ158.

&&

SYNOPSIS...MHX
NEAR TERM...SK/MS
SHORT TERM...SK
LONG TERM...JME/CB
AVIATION...JME/MS
MARINE...JME/SK
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Sep 9, 5:24 AM EDT, 15 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
524 AM EDT Fri Sep 9 2022

NCZ029-044>047-079>081-090>092-094-193-194-198-100930-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-Inland Onslow-
524 AM EDT Fri Sep 9 2022

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ196-203>205-100930-
East Carteret-Northern Outer Banks-Ocracoke Island-Hatteras Island-
524 AM EDT Fri Sep 9 2022

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-199-100930-
West Carteret-Coastal Onslow-
524 AM EDT Fri Sep 9 2022

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 1:54 PM EDTAreal Flood AdvisoryMHXCarteret2 hr
Sep 10, 4:30 PM EDTSpecial Marine WarningMHX45 min

Nearby

Beach Hazards Statements in North Carolina, 2022Every beach hazards statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.